2019
Том 71
№ 8

All Issues

Ilolov M.

Articles: 3
Article (Russian)

Controllability in oscillation dynamical systems

Elnazarov A. A., Ilolov M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 2. - pp. 183–191

We consider the problem of controllability in oscillation dynamical systems. A solution of the local control problem is obtained for one class of systems of differential equations. An example of application of the main results is given.

Article (Russian)

Invariant tori of differential equations in a Banach space

Ilolov M., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 1. - pp. 13–21

We establish conditions for the existence, uniqueness, and smoothness of the toroidal manifolds of differential equations with unbounded operator coefficients.

Article (Ukrainian)

On Galerkin's method for evolutionary equations with pulse influence

Ilolov M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 481–486

A new modification of Galerkin's approximation scheme is proposed for evolutionary equations with pulse influence and its convergence is proved. The result obtained is extended to the pulse evolutionary equations with deviating argument.